Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 66, NWS Indianapolis, IN

May 21, 2014Parke County, Vermillion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 9:07 PM EDT for Parke County, Vermillion County, Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2014, 9:07 PM EDT (01:07 UTC)
Expired
May 21, 2014, 9:45 PM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Parke County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 9:15 PM EDTTSTM WND DMG4 N Clinton, INTREES DOWNED BETWEEN CR1050S AND 1150S NEAR CR75W.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:52 PM EDTSevere Thunderstorm WatchSPC9 hr
May 21, 8:28 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2122 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1567 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WUUS53 KIND 220107
SVRIND
INC121-165-220145-
/O.NEW.KIND.SV.W.0066.140522T0107Z-140522T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
907 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PARKE COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 945 PM EDT

* AT 906 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  CHRISMAN...AND MOVING EAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CLINTON...ROCKVILLE...DANA...BLANFORD...MONTEZUMA...FAIRVIEW
  PARK...MECCA...BLOOMINGDALE...MARSHALL...ROSEDALE...JUDSON...
  BRIDGETON AND CECIL HARDEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3989 8754 3983 8701 3961 8701 3963 8753
TIME...MOT...LOC 0107Z 289DEG 33KT 3980 8756

HAIL...1.50IN
WIND...60MPH

$$

JAS
1 follow-up statement
161 
WWUS53 KIND 220126
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
926 PM EDT WED MAY 21 2014

INC121-165-220145-
/O.CON.KIND.SV.W.0066.000000T0000Z-140522T0145Z/
VERMILLION IN-PARKE IN-
926 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PARKE AND
SOUTHERN VERMILLION COUNTIES UNTIL 945 PM EDT...

AT 925 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF CLINTON...AND MOVING EAST AT 40 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROCKVILLE...BLOOMINGDALE...MARSHALL...ROSEDALE...JUDSON...BRIDGETON
AND CECIL HARDEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3989 8754 3983 8701 3961 8701 3963 8753
TIME...MOT...LOC 0127Z 289DEG 33KT 3974 8734

HAIL...1.50IN
WIND...60MPH

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:40 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, May 21, 6:40 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
640 PM EDT WED MAY 21 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 316 PM EDT WED MAY 21 2014

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE
FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND
PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD
BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE
MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 316 PM EDT WED MAY 21 2014

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR
SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING.

BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN
FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON.

COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS
EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP
CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH
TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/.

FOR TEMPERATURES STUCK WITH A MODEL BLEND.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 316 PM EDT WED MAY 21 2014

FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES.
MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED.

REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY
INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE
SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR
THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS
ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY.

OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT
TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW
AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 316 PM EDT WED MAY 21 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
USED.

HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS
THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS
AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL
DOWN AGAIN ON WEDNESDAY.

&&

.AVIATION /DISCUSSION FOR THE 220000Z TAFS/...
ISSUED AT 640 PM EDT WED MAY 21 2014

BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA
BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY AND A WEAK UPPER WAVE
CURRENTLY MOVING THROUGH SOUTHERN ILLINOIS. SHORT TERM MODEL DATA
SUGGEST THIS UPPER WAVE WILL BE PASSING EAST OF THE TAF SITES
AROUND 220200Z. THE THREAT FOR CONVECTION WILL REMAIN RATHER HIGH AT
THE MORE SOUTHERN TAF SITES...KIND/KHUF/KBMG...UNTIL THAT TIME.
VARIABLE AND GUSTY SURFACE WIND...HAIL...AND IFR VISIBILITY
RESTRICTIONS ARE EXPECTED WITH THE HEAVIER CELLS.

OTHERWISE...EXPECTING IMPROVING CONDITIONS BY LATE EVENING AS
SURFACE BOUNDARY SINKS TO THE SOUTH...TAKING THE CONVECTION WITH IT.
WILL KEEP SOME MVFR VISIBILITY RESTRICTIONS IN LIGHT FOG IN THE
FORECAST TOWARDS SUNRISE...BUT GIVEN THE ADVECTION OF DRIER AIR INTO
THE AREA...DON/T THINK IFR RESTRICTIONS ARE LIKELY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....JP/50
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 3:29 PM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 PM EDT WED MAY 21 2014

INZ021-028>031-035>049-052>057-061>065-070>072-221930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST
CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067>069-221930-
VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH
RIVERS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO TONIGHT. THE BEST CHANCES
FOR SEVERE STORMS WILL BE THROUGH 900 PM. RIVER FLOODING ONGOING.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER
FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE
RIVERS.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 21, 7:22 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             BROOKLYN                39.54N  86.37W
05/21/2014  E0.88 INCH       MORGAN             IN   PUBLIC

&&

CORRECTED LOCATION

BHH
Local storm report, May 21, 7:23 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED

0500 PM     TSTM WND DMG     LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED

&&

JP
Local storm report, May 21, 8:12 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             6 SE INDIANAPOLIS       39.71N  86.07W
05/21/2014  E1.25 INCH       MARION             IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 8:15 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             10 SE PERRYSVILLE       39.95N  87.30W
05/21/2014  M1.50 INCH       FOUNTAIN           IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 8:19 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             1 E INDIANAPOLIS        39.78N  86.13W
05/21/2014  E1.25 INCH       MARION             IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 8:22 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             WAVELAND                39.88N  87.05W
05/21/2014  E2.75 INCH       MONTGOMERY         IN   PUBLIC

            VIA FACEBOOK.

&&

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:01 PM EDTFlash Flood WarningINDBartholomew, Decatur, Johnson, Shelby4 hr
May 21, 9:24 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren51 min
May 21, 9:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings43 min
May 21, 9:37 PM EDTSevere Thunderstorm WarningINDDecatur, Rush38 min
May 21, 9:41 PM EDTAreal Flood WarningINDClay, Fountain, Hendricks, Montgomery, Owen, Parke and 3 more8 hr
May 21, 9:45 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vermillion, Vigo45 min
May 21, 10:12 PM EDTRiver Flood WarningINDBoone, Marion17 hr
May 21, 10:26 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vigo49 min
May 21, 10:54 PM EDTRiver Flood WarningINDBartholomew13 hr
May 22, 12:24 AM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe36 min
May 22, 12:52 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe6 hr
May 22, 12:58 AM EDTSevere Thunderstorm WarningINDJackson, Jennings, Lawrence47 min
May 22, 1:01 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo44 min
May 22, 1:16 AM EDTAreal Flood WarningINDClay, Greene, Monroe, Owen, Sullivan, Vigo6 hr
May 22, 2:37 AM EDTAreal Flood WarningINDLawrence, Martin6 hr
May 22, 6:42 AM EDTRiver Flood WarningINDMarion24 hr
May 22, 6:42 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington3 days
May 22, 6:42 AM EDTRiver Flood WarningINDJohnson24 hr
May 22, 6:42 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo38 hr
May 22, 11:09 AM EDTRiver Flood WarningINDGreene, Monroe, Owen3 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike5 days
May 22, 11:09 AM EDTRiver Flood WarningINDSullivan, Vigo59 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.